# SDR C2XA99IA367

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER OMEGA BEAM WAS FOUND CORRODED FROM FRAME 15 TO FRAME 18.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED REPAIR DOUBLERS IAW EMBRAER REPAIR DRAWING SST-1287/99.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  ACFT TT:  3,925.2 HOURS.  CYCLES:  3,189.  (X)
